MathSciNet Relay Station
MathSciNet bibliographic data
MR1310679 (95i:42022) 42C15 (62G05)
Donoho, David L.; Johnstone, Iain M. Ideal denoising in an orthonormal basis chosen from a library of bases. C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 12, 1317–1322.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement